question-icon

What are the side effects of Pepto-Bismol?

default
Posted on Mon, 27 Apr 2015
Question: Hi, Im a male,18 years old and I have been feeling something weird around my anus. Ive had digestion problems since I was in middle school reliying on pepto bismol. I stopped using it after my gastroenterologist told me this is bad. I also feel this uncomfortable feeling when I smoke marijuana and have stopped but I still feel uncomfortable when sitting for long periods of time. I exercise and consider myself healthy. I have had gas with mucous. Its uncomfortable and I would like to know whats wrong.
doctor
Answered by Dr. Klerida Shehu (4 hours later)
Brief Answer:
more details are needed

Detailed Answer:
Hi,

I have gone through your medical history carefully and understood your concerns.

Can you please provide more details on the uncomfortable feeling in the anus? Is it pain? Burning? Tightness?

Next, can you please explain the reason you've been using pepto bismol?

As per your saying, using pepto bismol is often associated with constipation. Straining during constipation might give the uncomfortable feeling.

Marijuanna use is also causing constipation that might aggravate the uncomfortable feeling you have.

Looking forward to have the requested information in.
Dr.Klerida
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Klerida Shehu

Gastroenterologist

Practicing since :2006

Answered : 2265 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Pepto-Bismol?

Brief Answer: more details are needed Detailed Answer: Hi, I have gone through your medical history carefully and understood your concerns. Can you please provide more details on the uncomfortable feeling in the anus? Is it pain? Burning? Tightness? Next, can you please explain the reason you've been using pepto bismol? As per your saying, using pepto bismol is often associated with constipation. Straining during constipation might give the uncomfortable feeling. Marijuanna use is also causing constipation that might aggravate the uncomfortable feeling you have. Looking forward to have the requested information in. Dr.Klerida